EconPapers    
Economics at your fingertips  
 

A note on sufficiency in binary panel models

Koen Jochmans and Thierry Magnac

Working Papers from HAL

Abstract: Consider estimating the slope coefficients of a fixed-effect binary-choice model from two-period panel data. Two approaches to semiparametric estimation at the regular parametric rate have been proposed. One is based on a sufficient statistic, the other is based on a conditional-median restriction. We show that, under standard assumptions, both approaches are equivalent.

Keywords: binary choice; fixed effects; panel data; regular estimation; sufficiency. (search for similar items in EconPapers)
Date: 2015-12-01
New Economics Papers: this item is included in nep-dcm
Note: View the original document on HAL open archive server: https://sciencespo.hal.science/hal-01248065v1
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://sciencespo.hal.science/hal-01248065v1/document (application/pdf)

Related works:
Journal Article: A note on sufficiency in binary panel models (2017) Downloads
Working Paper: A Note on Sufficiency in Binary Panel Models (2017)
Working Paper: A Note on Sufficiency in Binary Panel Models (2017)
Working Paper: A note on sufficiency in binary panel models (2015) Downloads
Working Paper: A note on sufficiency in binary panel models (2015) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:wpaper:hal-01248065

Access Statistics for this paper

More papers in Working Papers from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-22
Handle: RePEc:hal:wpaper:hal-01248065